| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implantation procedure, plunger went past lens when loading the lens and lens got folded and the procedure was scrubbed.Additional information has been requested but was not available at the time of this report.